Regularity in elliptic free boundary problems. I. (English) Zbl 0402.35045


35J55 Systems of elliptic equations, boundary value problems (MSC2000)
35A22 Transform methods (e.g., integral transforms) applied to PDEs
35D10 Regularity of generalized solutions of PDE (MSC2000)
35J60 Nonlinear elliptic equations
Full Text: DOI


[1] S. Agmon, A. Douglis and L. Nirenberg,Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I, II, Comm. Pure Appl. Math.12 (1959), 623–727;17 (1964), 35–92. · Zbl 0093.10401
[2] N. Aronszajn,A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order, J. Math. Pures Appl.36 (1957), 235–249. · Zbl 0084.30402
[3] H. Brézis and D. Kinderlehrer,The smoothness of solutions of nonlinear variational inequalities, Indiana Univ. Math. J.23 (1973), 831–844. · Zbl 0278.49011
[4] L. A. Caffarelli,The regularity of free boundaries in higher dimensions, Acta Math.139 (1977), 155–184. · Zbl 0386.35046
[5] P. Garabedian and M. Schiffer,Variational problems in the theory of elliptic partial differential equations, J. Rat. Mech. Anal.2 (1953), 137–171. · Zbl 0050.10002
[6] D. Kinderlehrer,Variational inequalities and free boundary problems, Bull. Amer. Math. Soc.84 (1978), 7–26. · Zbl 0382.35004
[7] D. Kinderlehrer and L. Nirenberg,Regularity in free boundary value problems, Ann. Scuola Norm. Sup. Pisa, Ser. IV,4 (1977), 373–391. · Zbl 0352.35023
[8] D. Kinderlehrer, L. Nirenberg and J. Spruck,Regularité dans les problèmes elliptiques à frontière libre, to appear in C. R. Acad. Sci. · Zbl 0386.35045
[9] D. Kinderlehrer and J. Spruck,The shape and smoothness of stable plasma configurations, Ann. Scuola Norm. Sup. Pisa. Ser. IV,5 (1978), 131–148. · Zbl 0409.76095
[10] H. Lewy,On the reflection laws of second order differential equations in two independent variables, Bull. Amer. Math. Soc.65 (1959), 37–58. · Zbl 0089.08001
[11] C. B. Morrey, Jr.,Multiple Integrals in the Calculus of Variations, Springer-Verlag, New York-Berlin, 1966. · Zbl 0142.38701
[12] J. C. C. Nitsche,The higher regularity of liquid edges in aggregates of minimal surfaces, Nachr. Akad. Wiss. Göttingen Math.-Phys Kl. II, (1977), 75–95.
[13] J. Taylor,The stucture of singularities in soap-bubble-like and soap-film-like minimal surfaces, Ann. of Math.103 (1976), 489–539. · Zbl 0335.49032
[14] G. Vergara-Caffarelli,Regolarità di un Problema di Disequazioni Relativo a Due Membrane, Rend. Acad. Lincei50 (1971), 659–662.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.